Ciência-IUL    Publicações    Descrição Detalhada da Publicação    Exportar

Exportar Publicação

A publicação pode ser exportada nos seguintes formatos: referência da APA (American Psychological Association), referência do IEEE (Institute of Electrical and Electronics Engineers), BibTeX e RIS.

Exportar Referência (APA)
Nunes, J. (2009). Pricing American Options under the Constant Elasticity of Variance Model and Subject to Bankruptcy. Journal of Financial and Quantitative Analysis. 44, 1231-1263
Exportar Referência (IEEE)
J. P. Nunes,  "Pricing American Options under the Constant Elasticity of Variance Model and Subject to Bankruptcy", in Journal of Financial and Quantitative Analysis, vol. 44, pp. 1231-1263, 2009
Exportar BibTeX
@article{nunes2009_1560695820320,
	author = "Nunes, J.",
	title = "Pricing American Options under the Constant Elasticity of Variance Model and Subject to Bankruptcy",
	journal = "Journal of Financial and Quantitative Analysis",
	year = "2009",
	volume = "44",
	number = "",
	doi = "10.1017/S0022109009990329",
	pages = "1231-1263",
	url = ""
}
Exportar RIS
TY  - JOUR
TI  - Pricing American Options under the Constant Elasticity of Variance Model and Subject to Bankruptcy
T2  - Journal of Financial and Quantitative Analysis
VL  - 44
AU  - Nunes, J.
PY  - 2009
SP  - 1231-1263
SN  - 0022-1090
DO  - 10.1017/S0022109009990329
ER  -